BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2007 Volume 18 >

Please use this identifier to cite or link to this item:

Title: A Stochastic Control Approach to a Parabolic Equation, Reciprocal Processes
Authors: Benchettah, A.
Keywords: Fokker-Planck equation
reciprocal process
entropy distance
stochastic optimal control
Markov process
transition function
Issue Date: 2007
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 18, No 1, (2007), 41p-56p
Abstract: A controllability problem for a Fokker-Planck equation is considered. A solution (v*, ф*) to that problem is constructed by a theorem of Jamison, under proper assumptions. We give a sufficiency condition concerning the initial and terminal data for that solution to exist. We show that v* is an optimal feedback control for a stochastic optimal control problem. Further, we prove that the corresponding optimally controled stochastic process is a reciprocal process which is Markov.
Description: 2000 Mathematics Subject Classi cation: 49L60, 60J60, 93E20.
ISSN: 0204-9805
Appears in Collections:2007 Volume 18

Files in This Item:

File Description SizeFormat
Pliska-18-2007-041-056.pdf1.13 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License